# SDR ASAA0853398

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 4,378 hours, 1,345 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003128
- Condition: Faulted
- Location: Flt Manage
- Part time: 4,378 hours, 1,345 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT LIM ILLUMINATED IN FLIGHT ABOVE N1'S.  AFTER LANDING DASHES ABOVE N1'S CURRENT STATUS & BITE CHECKS GOOD REF FIM 22 31 710 801 FMS CHECKS GOOD REF FIM 34 61 00 810 807 & FIM 73 00 00 810 801 F00, NO PREVIOUS HISTORY.  GROUND VERIFICATION SUCCESSFUL.
